# SDR QXEA9801881

- Difficulty date: November 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N479AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11228
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Nose Cowl
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEEP CHAFE AT THE 6 O'CLOCK POSITION ON THE AFT FACE OF THE NOSE COWLING.  REPAIRED IAW HORIZON AIR EA 4-72-32.
